Alert archive / Nebraska / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 12, 2011, 11:54 PM MDT for Banner County, Cheyenne County, Kimball County, Nebraska. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 11:54 PM MDT (05:54 UTC)
- Expired
- Jul 13, 2011, 4:53 AM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:00 AM MDT | FLASH FLOOD | 12 Se Kimball, NE | COUNTY ROAD 12 FLOODED AND CLOSED SOUTH OF KIMBALL TO SOUTH OF POTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 126 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
360
WGUS55 KCYS 130554
FFWCYS
NEC007-033-105-131200-
/O.NEW.KCYS.FF.W.0015.110713T0554Z-110713T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1154 PM MDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 600 AM MDT WEDNESDAY
* AT 1152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED RAINFALL OF 1.5 TO 2 INCHES HAS
FALLEN OVER SOUTHERN KIMBALL COUNTY SO FAR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIMBALL...BENNETT RESERVOIR...DIX...KIMBALL AIRPORT...OLIVER
RESERVOIR AND POTTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SLOW MOVING THUNDERSTORMS ACROSS NORTHEASTERN COLORADO ARE EXPECTED
TO MOVE INTO THE SOUTHERN PANHANDLE THE NEXT FEW HOURS. ADDITIONAL
RAINFALL AMOUNTS OF 1.5 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.
&&
LAT...LON 4102 10406 4155 10405 4145 10337 4143 10336
4144 10331 4142 10318 4100 10312 4099 10318
$$
CLAYCOMB1 follow-up statement
189
WGUS75 KCYS 131053
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 AM MDT WED JUL 13 2011
NEC007-033-105-131107-
/O.CAN.KCYS.FF.W.0015.000000T0000Z-110713T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-CHEYENNE NE-KIMBALL NE-
453 AM MDT WED JUL 13 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KIMBALL...WESTERN
CHEYENNE AND SOUTHERN BANNER COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4102 10406 4155 10405 4145 10337 4143 10336
4144 10331 4142 10318 4100 10312 4099 10318
$$
TJTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 11:19 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 12, 11:19 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1119 PM MDT TUE JUL 12 2011 .UPDATE... && .AVIATION...06Z TAFS UPSLOPE EASTERLY WINDFLOW WILL CONTINUE FOR OUR NEBRASKA PANHANDLE AIRPORTS AND CHEYENNE OVERNIGHT. THIS WILL RESULT IN IFR AND LIFR CONDITIONS CONTINUING INTO WEDNESDAY MID MORNING. RADAR TRENDS CONTINUE TO SHOW THUNDERSTORMS MOVING OUT OF NORTHERN COLORADO INTO THE CHEYENNE AERODROME AS WELL AS KIMBALL AND SIDNEY WHICH WILL RESULT IN HEAVY RAINFALL AT THESE AIRPORTS. VFR CONDITIONS EXPECTED TO PREVAIL AT ALL AIRPORTS BY NOON TIME WITH CONVECTION RETURNING DURING THE AFTERNOON AND EARLY EVENING HOURS. CLAYCOMB && .PREV DISCUSSION... /ISSUED 333 PM MDT TUE JUL 12 2011/ SHORT TERM...TONIGHT THROUGH THURSDAY...WATER VAPOR IMAGERY SHOWS AN UPPER DISTURBANCE NEAR THE FOUR CORNERS REGION MOVING NORTHWARD TODAY. THUNDERSTORMS ARE ALREADY MOVING ACROSS ALBANY AND CARBON COUNTIES WITH MORE MAKING THEIR WAY UP FROM WESTERN COLORADO. MANY AREAS EAST OF THE LARAMIE RANGE ARE STILL UNDER A BKN TO OVC DECK OF LOW CLOUDS. PLENTIFUL MONSOONAL MOISTURE ADVECTING INTO THE REGION AHEAD OF THE LOW WITH WIDESPREAD DEW POINTS IN THE UPPER 50S TO LOW 60S EAST OF THE LARAMIE RANGE WILL BRING PWATS OF UP TO AN INCH AND A HALF OR HIGHER IN MOST AREAS THIS AFTERNOON. FORECAST SOUNDINGS NEAR KLAR AND KCYS SHOW DECENT SURFACE BASED INSTABILITY OF 500 TO 1000 J/KG FOR THIS AFTERNOON...WITH A NEARLY SATURATED ATMOSPHERIC COLUMN LATER THIS EVENING. FORECAST SOUNDINGS ACROSS THE PANHANDLE SHOWS A STRONG CAP FOR THE MOST PART THROUGH THIS EVENING SO DOUBT THESE AREAS WILL EVER REALLY CLEAR. SO INITIALLY THINK THE GREATEST THREAT FOR STORMS WILL REMAIN IN THE VICINITY OF THE LARAMIE RANGE AND POINTS WEST UNTIL SOME OF THAT CLOUD COVER FURTHER EAST CAN MIX OUT...ALTHOUGH EXPECT MOST AREAS NEVER WILL. THE SFC FRONT IS STALLED ALONG THE LARAMIE RANGE WHICH WILL KEEP MOIST SOUTHEAST UPSLOPE FLOW IN PLACE AND ALSO DECENT INSTABILITY. COMBINE THIS WITH UPPER LEVEL SUPPORT FROM THE DISTURBANCE MOVING UP FROM THE SOUTHWEST...EXPECT A REFORMATION OF SHOWERS AND THUNDERSTORMS THROUGH AT LEAST THE EARLY OVERNIGHT PERIOD OFF THE HIGHER TERRAIN. THIS ACTIVITY WILL MOVE NORTHEAST AND EVENTUALLY AFFECT PARTS OF THE NEBRASKA PANHANDLE LATER THIS EVENING. WILL KEEP SEVERE POTENTIAL CONFINED TO AREAS VCTY LARAMIE RANGE THROUGH THIS EVENING WITH HAIL...WIND AND VERY HEAVY RAIN THE MAIN THREAT. REGARDING THE FLASH FLOODING POTENTIAL...ANTECEDENT CONDITIONS FROM RECENT RAINFALL FROM CHEYENNE EAST TO SIDNEY SUGGEST THAT IF THESE AREAS SEE ANY SIGNIFICANT RAINFALL...FLASH FLOODING WILL BE QUITE POSSIBLE. ISSUED A FLASH FLOOD WATCH FOR EASTERN LARAMIE COUNTY...KIMBALL AND CHEYENNE COUNTIES FROM 4PM THROUGH 6AM TOMORROW FOR EXPECTED HEAVY RAINFALL OUT OF SLOW MOVING/TRAINING STORMS OFF THE HIGHER TERRAIN FEATURES. MODELS ALSO SUGGEST A HEALTHY LINE MOVING UP FROM NORTHEAST COLORADO INTO THE SOUTHERN PANHANDLE OVERNIGHT WITH PWATS IN THIS AREA VERGING ON 1.75 INCHES. STORM ACTIVITY WILL GRADUALLY SHIFT EAST OVERNIGHT WITH RAIN DIMINISHING SIGNIFICANTLY BY MORNING. AREAS IN BETWEEN STORMS WILL LIKELY SEE FOG FORMATION OVERNIGHT. RESIDUAL LOW LEVEL MOISTURE IN PLACE WILL CONTRIBUTE TO AT LEAST A CHANCE FOR SHOWERS AND THUNDERSTORMS AGAIN TOMORROW AFTERNOON. MAIN FOCUS WILL BE ALONG THE PREVIOUSLY STALLED FRONT THAT WILL SHIFT EAST OFF THE MOUNTAINS THROUGH THE DAY. WINDS WEST OF THE LARAMIE RANGE WILL BEGIN TO INCREASE AS THE GRADIENT TIGHTENS IN RESPONSE TO FRONTAL MOVEMENT. THURSDAY WILL SEE EVEN LESS CHANCE FOR STORMS...WITH INCREASING TEMPERATURES AND MORE BREEZY CONDITIONS WEST OF THE LARAMIE RANGE. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY THE 12Z NUMERICAL MODEL GUIDANCE HAS REMAINED CONSISTENT DURING THE PAST FEW DAYS...SO NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST PERIOD. AN UPPER HIGH PRESSURE RIDGE WILL SLOWLY BUILD NORTHWARD FROM THE SOUTHERN PLAINS FRIDAY INTO THE EASTERN PLAINS/MISSISSIPPI VALLEY THROUGH EARLY NEXT WEEK. OUR FORECAST AREA WILL REMAIN ENTRENCHED IN A SOUTHWESTERLY FLOW ALOFT BETWEEN THE UPPER RIDGE AXIS TO THE EAST AND UPPER TROUGH AXIS NEAR THE WEST COAST. CONSEQUENTLY...THE SUBTROPICAL MOISTURE PLUME ALOFT WILL REMAIN PARKED IN THE VICINITY OF THE INTERMOUNTAIN WEST AND CONTINENTAL DIVIDE THROUGH THE WEEKEND. THE PREVAILING SURFACE FEATURE WILL BE A LEE SIDE LOW PRESSURE TROUGH DRAPED ALONG THE LARAMIE RANGE INTO EASTERN COLORADO. THE COMBINATION OF THE TROUGH...A MOIST UPSLOPE LOW LEVEL FLOW AND INSTABILITY WILL RESULT IN WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS OVER THE SOUTHEAST TWO-THIRDS OF THE CWA BOTH FRIDAY AND SATURDAY. THE RISK FOR THUNDERSTORMS THEN SHIFTS WESTWARD SUNDAY THROUGH TUESDAY...WITH MOST OF THE PANHANDLE BECOMING CAPPED DUE TO WARMER MID-LEVEL TEMPERATURES FROM THE INFLUENCE OF THE UPPER RIDGE. HIGH TEMPERATURES EACH DAY WILL BE ABOVE AVERAGE WITH 700 MB TEMPERATURES BETWEEN 16 AND 18C. THIS WILL RESULT IN HIGHS IN THE 90S EAST OF THE LARAMIE RANGE WITH 70S AND 80S TO THE WEST. THE 12Z GFS/MEXMOS HIGH TEMPERATURES FOR THE PANHANDLE SUNDAY THROUGH TUESDAY SHOW READINGS FROM 98 TO 101. LOW TEMPERATURES DURING THE PERIOD WILL REMAIN MILD WITH 50S WEST TO 60S EAST. AVIATION...18Z TAF ISSUANCE STUBBORN LOW CLOUD DECK FROM EARLIER THIS MORNING EAST OF THE LARAMIE RANGE IS BEGINNING TO BREAK/LIFT SLOWLY EARLY THIS AFTERNOON. CEILINGS WILL GRADUALLY LIFT TO PREVAILING MVFR FOR THE REMAINDER OF THE AFTERNOON ACROSS MUCH OF THE NEBRASKA PANHANDLE. OVER SOUTHEAST WYOMING...VFR WILL PREVAIL. THE EXCEPTION WILL BE PERIODS OF MVFR VISIBILITIES IN LOCALLY HEAVY RAIN WITH THUNDERSTORMS...ALONG WITH VARIABLE/GUSTY WINDS TO 35 KT. THE THUNDERSTORMS WILL MOVE TO THE EAST AND NORTHEAST INTO THE WESTERN PANHANDLE AFTER 22Z. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE PANHANDLE INTO THE OVERNIGHT HOURS AS WELL...WITH IFR CEILINGS AND MVFR VISIBILITIES DEVELOPING LATER TONIGHT AND PERSISTING THROUGH WEDNESDAY MORNING. FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE WEEK DUE TO RECENT HEAVY RAINS AND ADDITIONAL WIDESPREAD WETTING RAINFALL EXPECTED TODAY. SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA THROUGH THE MIDDLE OF THE WEEK WITH HUMIDITIES TRENDING LOWER WEST OF THE LARAMIE RANGE STARTING THURSDAY AS SOME DRIER AIR ATTEMPTS TO PUSH NORTHWARD OUT OF THE SOUTHWESTERN UNITED STATES. BREEZY SOUTHWEST WINDS WEST OF THE LARAMIE RANGE WILL DEVELOP ON WEDNESDAY AFTERNOON AND WILL CONTINUE EACH AFTERNOON THROUGH THE WEEKEND. HYDROLOGY... A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER NORTH PLATTE AT SARATOGA THROUGH MIDNIGHT WEDNESDAY. THE LARAMIE RIVER AT LARAMIE FELL BELOW FLOOD STAGE MONDAY NIGHT. AREA RIVERS AND STREAMS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND. ALTHOUGH SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA...THUNDERSTORM COVERAGE WILL BE LESS WIDESPREAD AFTER WEDNESDAY. BRIEF RISES IN AREA RIVERS WILL BE POSSIBLE TODAY THROUGH WEDNESDAY DUE TO LOCALLY HEAVY RAINFALL...ESPECIALLY EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR WYZ118-WYZ119. NE...FLASH FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR NEZ054-NEZ055. && SHORT TERM...RJM LONG TERM/AVIATION...JAMSKI
Hazardous weather outlook, Jul 12, 12:54 PM MDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1254 PM MDT TUE JUL 12 2011 NEZ019>021-054-055-096-WYZ101>103-106>108-117>119-131900- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1254 PM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD THIS AFTERNOON. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING HAIL AND DAMAGING WINDS. ADDITIONALLY...VERY HEAVY RAINFALL WILL LIKELY ACCOMPANY THESE THUNDERSTORMS. A FLASH FLOOD WATCH HAS BEEN POSTED FOR CHEYENNE...KIMBALL...AND EASTERN LARAMIE COUNTIES INCLUDING THE CITY OF CHEYENNE FROM 4 PM THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-WYZ104-105-109>116-131900- DAWES-BOX BUTTE-NORTH SIOUX-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1254 PM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY THIS AFTERNOON IN WYOMING AND IN THE EVENING ACROSS THE NEBRASKA PANHANDLE. SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL PUSH EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jul 12, 8:46 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
846 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL CHEYENNE 41.15N 104.79W
07/12/2011 E1.75 INCH LARAMIE WY TRAINED SPOTTER
HAIL BROKE THROUGH CAR WINDSHIELD DOWNTOWN WITH OTHER
CARS RECEIVING LARGE CRACKS IN THE WINDSHIELD
&&
MAZURLocal storm report, Jul 12, 9:07 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
907 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 4 NE CHEYENNE 41.19N 104.75W
07/12/2011 E1.00 INCH LARAMIE WY COCORAHS
&&
REMANUELLocal storm report, Jul 12, 9:08 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
908 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 1 W CHEYENNE 41.15N 104.81W
07/12/2011 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0528 PM HAIL 3 W CHEYENNE 41.15N 104.85W
07/12/2011 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0531 PM HAIL CHEYENNE 41.15N 104.79W
07/12/2011 E1.75 INCH LARAMIE WY TRAINED SPOTTER
HAIL BROKE THROUGH CAR WINDSHIELD DOWNTOWN WITH OTHER
CARS RECEIVING LARGE CRACKS IN THE WINDSHIELD
0531 PM HEAVY RAIN 10 NW CHEYENNE 41.25N 104.93W
07/12/2011 M1.33 INCH LARAMIE WY NWS EMPLOYEE
OCCURRED IN 30 MINUTES. STILL RAINING. MEASURED WIND GUST
OF 55 MPH AT 511PM
0533 PM HAIL SE CHEYENNE 41.15N 104.79W
07/12/2011 M1.75 INCH LARAMIE WY TRAINED SPOTTER
QUARTER TO GOLFBALL HAIL
0535 PM HAIL CHEYENNE 41.15N 104.79W
07/12/2011 E1.00 INCH LARAMIE WY NWS EMPLOYEE
0539 PM HAIL CHEYENNE 41.15N 104.79W
07/12/2011 M1.75 INCH LARAMIE WY NWS EMPLOYEE
0539 PM HAIL CHEYENNE 41.15N 104.79W
07/12/2011 M1.50 INCH LARAMIE WY NWS EMPLOYEE
0539 PM HAIL 4 NE CHEYENNE 41.19N 104.75W
07/12/2011 E1.00 INCH LARAMIE WY COCORAHS
0540 PM HAIL 2 NW CHEYENNE 41.17N 104.82W
07/12/2011 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0540 PM HAIL 2 NNE CHEYENNE 41.17N 104.78W
07/12/2011 E1.75 INCH LARAMIE WY MESONET
1.21 INCHES OF RAINFALL. HAIL LASTED 25 MINUTES. VIA
ESPOTTER
0545 PM HAIL 2 N CHEYENNE 41.17N 104.79W
07/12/2011 M1.75 INCH LARAMIE WY NWS EMPLOYEE
0545 PM HAIL 3 W CHEYENNE 41.15N 104.85W
07/12/2011 M1.75 INCH LARAMIE WY NWS EMPLOYEE
WINDSHIELD BROKEN ON CAR AT FE WARREN AIRFORCE BASE
0548 PM HAIL 3 N CHEYENNE 41.19N 104.79W
07/12/2011 E1.00 INCH LARAMIE WY TRAINED SPOTTER
RAINING HEAVY AS WELL.
0550 PM HAIL 5 NE CHEYENNE 41.20N 104.72W
07/12/2011 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0552 PM HEAVY RAIN 3 W CHEYENNE 41.15N 104.85W
07/12/2011 M0.75 INCH LARAMIE WY OTHER FEDERAL
FE WARREN AIRFORCE BASE
0557 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
07/12/2011 LARAMIE WY TRAINED SPOTTER
PERSHING AND EVANS FLOODED AND WATER FLOWING FAST
0600 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
07/12/2011 LARAMIE WY NWS EMPLOYEE
4 TO 5 FEET OF WATER AT AMES AVE UNDERPASS.
0609 PM HEAVY RAIN 5 NE CHEYENNE 41.20N 104.72W
07/12/2011 M1.00 INCH LARAMIE WY TRAINED SPOTTER
MEASURED IN 60 MINUTES
0630 PM FLASH FLOOD 6 NE CHEYENNE 41.21N 104.71W
07/12/2011 LARAMIE WY TRAINED SPOTTER
WATER OVER WHITNEY RD APPROXIMATELY 6 TO 8 INCHES DEEP
AND 15FT ACROSS
0630 PM HAIL 5 N CARPENTER 41.10N 104.35W
07/12/2011 M1.50 INCH LARAMIE WY STORM CHASER
0634 PM HAIL 5 SW HILLSDALE 41.16N 104.55W
07/12/2011 M1.00 INCH LARAMIE WY TRAINED SPOTTER
JUST EAST OF MILE MARKER 375 ON INTERSTATE 80
0635 PM HEAVY RAIN 7 NE CHEYENNE 41.22N 104.70W
07/12/2011 M2.00 INCH LARAMIE WY TRAINED SPOTTER
MEASURED FROM 500PM TO 630PM
0636 PM HAIL 6 SW HILLSDALE 41.15N 104.56W
07/12/2011 M2.00 INCH LARAMIE WY NWS EMPLOYEE
0636 PM FLASH FLOOD 4 NE CHEYENNE 41.19N 104.74W
07/12/2011 LARAMIE WY TRAINED SPOTTER
4 MILE ROAD AND STAGECOACH ROAD
0643 PM HAIL 4 SW HILLSDALE 41.17N 104.53W
07/12/2011 E1.75 INCH LARAMIE WY PUBLIC
0700 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
07/12/2011 LARAMIE WY TRAINED SPOTTER
NEAR CAREY JUNIOR HIGH SCHOOL. TRAFFIC LIGHTS ARE OUT.
HAIL COVERING GROUND.
0716 PM FLASH FLOOD 3 SW BURNS 41.16N 104.40W
07/12/2011 LARAMIE WY TRAINED SPOTTER
FLOODING OVER ACCESS ROAD BETWEEN MILE MARKER 380 AND 381
ON INTERSTATE 80. FLOODING OF ROAD 142 NEAR MILE MARKER
380 AND 381 FLOODED AS WELL
0759 PM HAIL 2 S CARPENTER 41.00N 104.34W
07/12/2011 E1.00 INCH LARAMIE WY PUBLIC
0825 PM FLASH FLOOD 20 W PINE BLUFFS 41.18N 104.45W
07/12/2011 LARAMIE WY DEPT OF HIGHWAYS
AT MILE MARKER 380 ON INTERSTATE 80...APPROXIMATELY 2
INCHES OF WATER IS COVERING THE ROAD. WATER IS RECEDING
AT TIME OF REPORT.
&&
DDEALLocal storm report, Jul 12, 9:14 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
914 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 10 WSW BURNS 41.12N 104.52W
07/12/2011 E1.25 INCH LARAMIE WY TRAINED SPOTTER
2 INCHES OF WATER OVER THE ROAD. SIGNIFICANT FLOODING IN
WASHES AND DITCHES. VIA SPOTTERNETWORK
&&
MAZURLocal storm report, Jul 12, 9:18 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
07/12/2011 LARAMIE WY TRAINED SPOTTER
6 INCHES OF WATER AT THE INTERSECTION OF 19TH AND CAREY.
&&
MAZURLocal storm report, Jul 12, 9:42 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
942 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLASH FLOOD 10 S BURNS 41.05N 104.36W
07/12/2011 LARAMIE WY TRAINED SPOTTER
4 INCHES OF WATER OVER ROADWAY FLOWING FROM FLOODING IN
NEARBY FARM FIELDS.
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:43 AM MDT | Flash Flood Warning | CYS | Cheyenne | 4 hr |
Nearby
Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.